Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Brown gooey discharge after taking plan B. Normal symptoms?

My boyfriend ejaculated inside of me around Nov 8, where I got my period at the same time afterwards. 1 hour later, I took the Plan B pill . Now I have been experiencing a brown gooey discharge for about 1 1/2 weeks now. It started again On monday, (arrived the same time I was suppose to get my period) but of a much lighter flow. Is this normal symptoms of taking the Plan B pill? Is it just dried old blood releasing? lining of the uterus?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das
The symptoms you mentioned, are indicative of side effects of the pill. But still do a home pregnancy test to rule out any possibility.

So, just do the test and keep following up.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor